# SDR HNAA2018043000091

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,161 hours, 39,762 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EICAS MESSAGE FOR  THE NR 2  BLEED FAIL DURING TAKEOFF, ABORTED TAKEOFF.   MESSGAE CLEARED PRIOR TO CREW ENGINE SHUT DOWN. GROUND RAN CND AND NO EICAS OR CMC MESSAGE. OK FOR SERVICE.
